# SDR AALA201904299032

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 59,190 hours, 9,776 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285T004963
- Part serial: D01171
- Condition: Faulty
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF SLAT DISAGREE MESSAGE. FLIGHT WAS NOT OVERWEIGHT FOR LANDING. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE ACCOMPLISHED FIM 27-81-00-815-816 FOUND FSEU LAST LEG FAULT SHOWING SECTION DATA #2 AND SECTION DATA # 3 FAULTS. REPLACED FSEU IAW AMM 27-51-01. ACCOMPLISHED ALL REQUIRED TEST ALL TESTS PASSED.
